# SDR CALA9601713

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 654685860
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT LOST A-SYSTEM HYDRAULIC QUANTITY AND PRESSURE WHILE EN ROUTE.  THE AIRCRAFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC PRESSURE LINE ON TOP OF NR 2 ENGINE LEAKING.  THE LINE WAS REPLACED USING A FLEX LINE AND A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITHIN 1,200 HOURS OR 500 FLIGHTS.  THE HYDRAULIC SYSTEM WAS SERVICED AND BLED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
